American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ji Li, Kening Lu and Peter Bates. Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence. Trans. Amer. Math. Soc. 365 (2013) 5933-5966.
Abstract, references, and article information   
View Article: PDF

[2] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information   
View Article: PDF

[3] Zdzislaw Brzezniak and Yuhong Li. Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. Amer. Math. Soc. 358 (2006) 5587-5629. MR 2238928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ildar Ibragimov and Ofer Zeitouni. On roots of random polynomials. Trans. Amer. Math. Soc. 349 (1997) 2427-2441. MR 1390040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1